# SDR DALA2018041802639

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Bent
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE UPPER RIGHT HINGE BRACKET IS BENT.    REMOVED AND REPLACED THE L4 DOOR SLIDE.
